MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ SYRINGE; INSULIN SYRINGE

BD MEDICAL - DIABETES CARE BD¿ SYRINGE; INSULIN SYRINGE
Catalog Number 928854
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use a bd¿ syringe was found with " the rubber stopper was missing before injection." there was no report of exposure, injury or medical intervention needed.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Device history record review ¿ a review of the device history record was completed for batch# 7233884.All inspections and challenges were performed per the applicable operations qc specifications.There was one notification noted that did not pertain to the complaint.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.

Brand Name
BD¿ SYRINGE
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7526096
Report Number1920898-2018-00345
Device Sequence Number1422837
Product Code FMF
UDI-Device Identifier00311917025285
UDI-Public00311917025285
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K955235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number928854
Device Lot Number7233884
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;